MathSciNet Relay Station
MathSciNet bibliographic data
MR1348042 65N38
Deng, Yuanhua; Chen, Goong; Ni, Wei-Ming; Zhou, Jianxin Boundary element monotone iteration scheme for semilinear elliptic partial differential equations. Math. Comp. 65 (1996), no. 215, 943–982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement